English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Why should the Littlewood-Richardson Rule be true?

MPS-Authors
/persons/resource/persons235447

Howe,  Roger
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235673

Lee,  Soo Teck
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Howe, R., & Lee, S. T. (2012). Why should the Littlewood-Richardson Rule be true? Bulletin of the American Mathematical Society, 49(2), 187-236. doi:10.1090/S0273-0979-2011-01358-1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1E11-8
Abstract
There is no abstract available